# SDR 99ZZZX2202

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5VG
- Make and model: Lear 31
- Aircraft serial: 014
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 232507918
- Condition: Cracked
- Location: Te Flap
- Part time: 5,301 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP ACTUATOR BRACKET CRACKED AT OPPOSITE END ACTUATOR ATTACHED TO.  RIVETS SHEARED ALSO.  SUBMITTER STATED THIS IS THE SECOND FOUND LIKE THIS WITHIN A 2-MONTH TIME FRAME.  BOTH AIRCRAFT HAVE SIMILAR TIMES.
